# SDR VNAA2019052399903

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 38,402 hours, 29,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24R IS CORRODED BETWEEN FS333 AND FS349.  COMPLIED WITH STRINGER 24R SPLICE REPAIR IAW SRM 53-21-03-201-006-A01.
